Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    14
  • comments
    6
  • views
    3961

16th Feb

alfie1983

120 views

Hi guys,

Thought I'd give a little update. Been taking roaccutane for 5 days now and I have had no major side effects and my skin has not really cleared up yet. I know this will take time just a little impatient!

My knee and arm joints have been feeling very sore, and I am very tired. I understand that it is advised not to exercise excessively whilst taking this. Is anyone else weight training while on roaccutane? Would it be a good idea to take cod liver oil tablets to help ease the soreness on my joints?



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×